# SDR VNAA202407020013

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS280 FLOOR PANEL SUPPORT ANGLE.   CORROSION ON FS280 FLOOR PANEL SUPPORT ANGLE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED IS OUT LIMITS THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
